# SDR DL76L070602

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 77,523 hours, 11,660 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN ALT AUTO 1 AND 2 INOP.  PERFORMED BITE TO BOTH CABIN PX CONTROLLERS AS PER FIM 21-31-00 FIG 103.  FOUND SATIS FOR FURTHER SERVICE.
